On a labor allocation model with possibly bounded salaries

Rashid Farooq, Yoshiko T. Ikebe, Akihisa Tamura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider pairwise stability in a labor allocation model with possibly bounded salaries, which is a common generalization of the marriage model and the assignment model. Our main contributions are results on complexity of checking pairwise stability and structures of pairwise stable outcomes.

Original languageEnglish
Pages (from-to)136-154
Number of pages19
JournalJournal of the Operations Research Society of Japan
Volume51
Issue number2
DOIs
Publication statusPublished - 2008 Jun

    Fingerprint

Keywords

  • Algorithm
  • Assignment model
  • Labor allocation
  • Marriage model
  • Pairwise stability

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Cite this